# SDR 2011FA0000020

- Difficulty date: January 7, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N701A
- Make and model: Stbros SD360
- Aircraft serial: SH3627
- Aircraft time: 24,196 hours, 35,634 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Part number: NH20416120
- Part serial: L350763
- Condition: Shorted
- Location: Windhield Heat
- Part time: 1,996 hours, 2,107 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT CREW TRAINING FLIGHTS, LIGHT SMOKE AND ELECTRICAL ODOR CAME FROM BEHIND THE GLARESHIELD AT THE FWD RT WINDSHIELD. CREW CYCLED OFF WINDSHIELD HEAT AND SMOKE DISSIPATED.  ACFT THEN LANDED WITHOUT INCIDENT. MX INSP OF WINDSHIELD REVEALED WINDOW INTERNALLY SHORTED CAUSING SMOKE AND ODOR.
